# SDR AALA20090930DFW04

- Difficulty date: September 30, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N578AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53155
- Aircraft time: 53,724 hours, 27,528 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833704
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR INDICATOR RED LIGHT REMAINED ON AFTER GEAR HANDLE PLACED IN UP POSITION.  GEAR EXTENDED NORMALLY.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED D1-32 NOSE GEAR LOCK SENSOR.
